# SDR AALA202012159007

- Difficulty date: December 14, 2020
- Submitted: December 15, 2020
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 52,714 hours, 33,558 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT EMERGENCY POWER SUPPLY UNIT BATTERY FAILED TEST.  REPLACED AFT EMERGENCY POWER SUPPLY UNIT BATTERY, PER AMM 33-51-38.
